Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Sneezing a lot, clear watery snot. Normal?

hi im 21 and male i have been sneezing alot today and feeling a little bit like i might have a cold but not fully and after the gym today it felt like it went but later tonight ive had alot of leaking out of my right nostril its not like normal snot its a clear watery liquid isit normal for snot to be like this and be extremly watery or should i see my doc
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  888
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It seems you are coming down with an attack of upper respiratory tract infection, hence the symptoms. I do hope you have no allergy. You may take a tablet of sinarest or alerid cold and use flixonase or duonase nasal spray. Take rest, have adequate sleep and take warm liquids like tea, soups etc. You should be alright with these and if not consult an ENT specialist who will prescribe you with a short course of antibiotics.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor